MAUDE Adverse Event Report: ABBOTT VASCULAR INC. PROSTAR; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. PROSTAR; DEVICE, HEMOSTASIS, VASCULAR
Model Number 12322-01
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that this was an arteriotomy closure of the common femoral artery using a prostar device related to an interventional procedure with a 6f sheath.Reportedly, the needle did not line up with the opening.An additional prostar device was used to achieve hemostasis.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Unused sterile devices were returned from the account.The sterile units were visually and functionally tested with no anomalies noted.Lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Factors that may contribute to the reported failure to deploy the needles may include, but are not limited to, change position of device during deployment, device orientation, over insertion of the device.A conclusive cause for the reported event could not be determined; however the treatment appears to be related to circumstances of the procedure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D1 correction: brand name updated d2a correction: common device name updated d3 correction: name, address updated d9 correction: device available for evaluation updated from ¿yes¿ to ¿no¿.

Brand Name
PROSTAR
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18954983
Report Number2024168-2024-03604
Device Sequence Number11907210
Product Code MGB
UDI-Device Identifier08717648000621
UDI-Public(01)08717648000621(17)250731(10)3090541
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number12322-01
Device Catalogue Number12322-01
Device Lot Number3090541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown